# SDR MALA040238

- Difficulty date: March 7, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 11,420 hours, 11,442 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Iru
- Part number: HG2001BC02
- Part serial: 97120734
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 10,000 FEET LOST IRU ON CAPT SIDE.  RETURNED TO DTW.  REMOVED AND REPLACED NR 1 IRU ALL CHECKS GOOD IAW RJ-85 MM CHAP 34, P/N ON-OFF HG2001BC02, S/N OFF 97120734, S/N ON 97110762.
